# SDR ASAA2019042392986

- Difficulty date: April 19, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 40,389 hours, 12,043 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRC536
- Condition: Leaking
- Location: Nr Vsv
- Part time: 43,279 hours, 13,332 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING IDLE RUN CHECK ON ENG # 2 FOUND RIGHT VSV LEAKING. GROUNDED - YES. REMOVED AND REPLACED #2 ENG RIGHT VSV ACT IAW  AMM 75-31-01. LEAK AND OPS CHECKS GOOD. THIS CLEARS PLT.
